Advertisement

manuscripta mathematica

, Volume 57, Issue 1, pp 49–53 | Cite as

Non-ample semistable 2-bundles which are ample over curves and have c 1 2 =2c2

  • S. Subramanian
Article
  • 20 Downloads

Keywords

Number Theory Algebraic Geometry Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Hartshorne, Ample Subvarieties of Algebraic Varieties, Springer Lecture Notes, No.156Google Scholar
  2. 2.
    C. Okonek, M. Schneider and H. Spindler, Vector Bundles on Complex Projective Spaces, Birkhauser, 1980Google Scholar
  3. 3.
    M. Schneider and A. Tancredi, Positive Vector Bundles on Complex Surfaces, Manuscripta Mathematica, vol.50, 1985, pp.133–144Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • S. Subramanian
    • 1
  1. 1.School of MathematicsTata Institute of Fundamental ResearchBombayIndia

Personalised recommendations